depuis le 05 février 2011 :
Visualisation(s): 19 (0 ULg)
Téléchargement(s): 35 (0 ULg)
print
Paul GODIN

The behavior of solutions of some semilinear wave equations in one space dimension near their blow-up curve

Article Open Access

Pour citer cet article

Paul GODIN, «The behavior of solutions of some semilinear wave equations in one space dimension near their blow-up curve», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 70 - Année 2001, Numéro 4 - 5 - 6, 259 - 266 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=1882.

A propos de : Paul GODIN

Université Libre de Bruxelles, Département de Mathématiques, Campus Plaine CP 214, boulevard du Triomphe, B - 1050 Bruxelles, Belgium, pgodin@ulb.ac.be